# SDR DLM88021118

- Difficulty date: September 22, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 35,168 hours, 27,817 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 50459
- Condition: Smoke
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF SAT AT APPROXIMATELY 8000 FT,  FA REPORTED SMOKE COMIING FROM FWD GALLEY AC WAS LEVELED AT 14000 FT FLT CREW  SHUT OFF GALLEY POWER. SMOKE DISSAPATED DIVERTED TO AUS  WITHOUT INCIDENT.   REMOVED F/C OVEN AND INSPECTED FOR HEAT AND OVEN WIRE HARNESS, NONE FOUND. REPLACED OVEN.
